Alert archive / Mississippi / River Flood Warnings in 2012

River Flood Warning 56, NWS Jackson, MS

December 26, 2012Leake County, Mississippi

NWS Jackson, MS issued this river flood warning at Dec 26, 2012, 6:51 PM CST for Leake County, Mississippi. It took effect at Dec 27, 2012, 12:00 AM CST. It was in force for 67 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2012, 6:51 PM CST (00:51 UTC)
In effect from
Dec 27, 2012, 12:00 AM CST
Expired
Dec 29, 2012, 6:59 PM CST
In force
67 hr
Issued by
NWS Jackson, MS
Flood severity
Minor

County Leake County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 68 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tuscolameta Creek at Walnut Grove (WTGM6). The gauge peaked at 26.48 ft at Dec 28, 2012, 3:00 AM CST.

actionminormoderate253012/2712/2812/2912/3012/31
Action stage
24 ft
Minor stage
25 ft
Moderate stage
31.5 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02483000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

348 
WGUS44 KJAN 270051
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
651 PM CST WED DEC 26 2012

...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

  TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC079-280651-
/O.NEW.KJAN.FL.W.0056.121227T0600Z-121228T1500Z/
/WTGM6.1.ER.121227T0600Z.121227T0600Z.121228T0000Z.NO/
651 PM CST WED DEC 26 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR THE TUSCOLAMETA CREEK AT WALNUT GROVE
* FROM LATE TONIGHT TO FRIDAY MORNING.
* AT 6:00 PM WEDNESDAY THE STAGE WAS 24.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER 
  MIDNIGHT TONIGHT.
* IMPACT...AT 25.0 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND 
  NEAR THE RIVER BEGIN TO FLOOD.

&&


              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   THU   FRI   SAT CREST TIME  DATE

TUSCOLAMETA CREEK
WALNUT GROVE   25  24.9 WED 06 PM  25.0  24.5  21.1  25.0 12 AM 12/27

$$
7 follow-up statements
922 
WGUS84 KJAN 271234
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
634 AM CST THU DEC 27 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 AM.

&&

MSC079-281834-
/O.EXT.KJAN.FL.W.0056.000000T0000Z-121229T0540Z/
/WTGM6.1.ER.121227T0307Z.121227T1800Z.121228T1440Z.NO/
634 AM CST THU DEC 27 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL FRIDAY EVENING.
* AT 6:00 AM THURSDAY THE STAGE WAS 25.7 FEET AND RISING. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 26 FEET BY
  THIS EVENING.
* IMPACT...AT 25 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND 
  NEAR THE RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   FRI   SAT   SUN CREST TIME  DATE

TUSCOLAMETA CREEK
WALNUT GROVE   25  25.7 THU  6 AM  25.4  20.3  17.0  26.0  6 PM 12/27

$$

DL
313 
WGUS84 KJAN 271616
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
1016 AM CST THU DEC 27 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY 
  TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC099-282216-
/O.EXT.KJAN.FL.W.0052.121229T0600Z-121231T0000Z/
/PLAM6.1.ER.121229T0600Z.121229T0600Z.121229T1800Z.NO/
1016 AM CST THU DEC 27 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER ABOVE PHILADELPHIA
* FROM LATE FRIDAY NIGHT TO SUNDAY EVENING.
* AT  9:45 AM THURSDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  SATURDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER 
  PARK.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   FRI   SAT   SUN CREST TIME  DATE

UPPER PEARL RIVER
PHILADELPHIA   13  12.2 THU 10 AM  12.7  13.0  12.8  13.0 12 AM 12/29

$$

MSC079-282215-
/O.EXT.KJAN.FL.W.0056.000000T0000Z-121229T2024Z/
/WTGM6.1.ER.121227T0307Z.121228T0600Z.121229T0524Z.NO/
1016 AM CST THU DEC 27 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL SATURDAY AFTERNOON.
* AT 10:00 AM THURSDAY THE STAGE WAS 26.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.3 FEET BY 
  AFTER MIDNIGHT TONIGHT. 
* IMPACT...AT 25.0 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND 
  NEAR THE RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   FRI   SAT   SUN CREST TIME  DATE

TUSCOLAMETA CREEK
WALNUT GROVE   25  26.0 THU 10 AM  26.3  22.2  17.2  26.3 12 AM 12/28

$$
756 
WGUS84 KJAN 280232
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
832 PM CST THU DEC 27 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY 
  TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC099-290832-
/O.EXT.KJAN.FL.W.0052.121229T0600Z-121231T0600Z/
/PLAM6.1.ER.121229T0600Z.121229T0600Z.121230T0000Z.NO/
832 PM CST THU DEC 27 2012

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM LATE FRIDAY NIGHT TO LATE SUNDAY NIGHT.
* AT  7:45 PM THURSDAY THE STAGE WAS 12.1 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  SATURDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER 
  PARK.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   FRI   SAT   SUN CREST TIME  DATE

UPPER PEARL RIVER
PHILADELPHIA   13  12.1 THU 08 PM  12.5  13.0  12.8  13.0 12 AM 12/29

$$

MSC079-290832-
/O.EXT.KJAN.FL.W.0056.000000T0000Z-121230T0900Z/
/WTGM6.1.ER.121227T0307Z.121228T0200Z.121229T1800Z.NO/
832 PM CST THU DEC 27 2012

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL LATE SATURDAY NIGHT.
* AT  8:00 PM THURSDAY THE STAGE WAS 26.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND 
  NEAR THE RIVER BEGIN TO FLOOD.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   FRI   SAT   SUN CREST TIME  DATE

TUSCOLAMETA CREEK
WALNUT GROVE   25  26.5 THU 08 PM  26.4  25.8  21.4    CRESTING      

$$
128 
WGUS84 KJAN 281637
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
1037 AM CST FRI DEC 28 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY 
  TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC099-292237-
/O.EXT.KJAN.FL.W.0052.121229T1200Z-121231T0600Z/
/PLAM6.1.ER.121229T1200Z.121229T1200Z.121230T0000Z.NO/
1037 AM CST FRI DEC 28 2012


THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER ABOVE PHILADELPHIA
* FROM SATURDAY MORNING TO LATE SUNDAY NIGHT.
* AT  9:45 AM FRIDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER 
  PARK.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SAT   SUN   MON CREST TIME  DATE

UPPER PEARL RIVER
PHILADELPHIA   13  12.7 FRI 10 AM  13.0  12.9  12.6  13.0 06 AM 12/29

$$

MSC079-292237-
/O.EXT.KJAN.FL.W.0056.000000T0000Z-121231T1100Z/
/WTGM6.1.ER.121227T0307Z.121228T0915Z.121230T2000Z.NO/
1037 AM CST FRI DEC 28 2012

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL LATE SUNDAY NIGHT.
* AT 10:00 AM FRIDAY THE STAGE WAS 26.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER HAS CREST AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SUNDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND 
  NEAR THE RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SAT   SUN   MON CREST TIME  DATE

TUSCOLAMETA CREEK
WALNUT GROVE   25  26.4 FRI 10 AM  26.0  25.2  23.9 

$$
967 
WGUS84 KJAN 290048
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
648 PM CST FRI DEC 28 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
   MISSISSIPPI...

   TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC079-300648-
/O.EXT.KJAN.FL.W.0056.000000T0000Z-121230T1859Z/
/WTGM6.1.ER.121227T0307Z.121228T0915Z.121230T0359Z.NO/
648 PM CST FRI DEC 28 2012


THE FLOOD WARNING CONTINUES FOR THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL SUNDAY AFTERNOON.
* AT 6:00 PM FRIDAY THE STAGE WAS 26.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
  LATE TOMORROW EVENING.
* IMPACT...AT 25.0 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND 
  NEAR THE RIVER BEGIN TO FLOOD.

&&
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SAT   SUN   MON CREST TIME  DATE

TUSCOLAMETA CREEK
WALNUT GROVE   25  26.3 FRI 06 PM  25.9  24.5  22.8  CRESTED & FALLING

$$
051 
WGUS84 KJAN 291326
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
726 AM CST SAT DEC 29 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC079-301200-
/O.EXT.KJAN.FL.W.0056.000000T0000Z-121230T1200Z/
/WTGM6.1.ER.121227T0307Z.121228T0915Z.121229T2100Z.NO/
726 AM CST SAT DEC 29 2012


THE FLOOD WARNING CONTINUES FOR
  THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL SUNDAY MORNING.
* AT 7:00 AM SATURDAY THE STAGE WAS 25.5 FEET AND FALLING. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS
  AFTERNOON.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SUN   MON   TUE CREST TIME  DATE

TUSCOLAMETA CREEK
WALNUT GROVE   25  25.5 SAT  7 AM  24.2  22.6  19.9      FALLING

$$

DL
747 
WGUS84 KJAN 300059
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
659 PM CST SAT DEC 29 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
IN MISSISSIPPI...
 
  TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC079-300129-
/O.CAN.KJAN.FL.W.0056.000000T0000Z-121230T1200Z/
/WTGM6.1.ER.121227T0307Z.121228T0915Z.121229T1648Z.NO/
659 PM CST SAT DEC 29 2012

THE FLOOD WARNING IS CANCELLED FOR THE TUSCOLAMETA CREEK AT WALNUT GROVE.
* AT 6:00 PM SATURDAY THE STAGE WAS 24.1 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 10:48 AM SATURDAY.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 22.6 FEET BY MONDAY 
  MORNING.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SUN   MON   TUE CREST TIME  DATE

TUSCOLAMETA CREEK
WALNUT GROVE   25  24.1 SAT 06 PM  24.2  22.6  19.9   FALLING     

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Dec 26, 3:50 PM CST, 3 hours 1 minute earlier.

Area forecast discussion, Dec 26, 3:50 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CST WED DEC 26 2012

.DISCUSSION...

.TODAY THROUGH SATURDAY MORNING...

A COLD AND BLUSTERY DAY WILL END WITH CLEARING TONIGHT ALLOWING FOR
WIDESPREAD MID 20/LOW 20 READINGS TOMORROW MORNING. RAIN LOOKS LIKE
A SURE BET FRIDAY AFTN/EVE AS ANOTHER COLD FRONT SWEEPS THROUGH WITH
SLIGHTLY BELOW NORMAL TEMPS EXPECTED THROUGH THE WEEKEND.

CLOUDS HAVE HELD STRONGLY TODAY THAT LEAD TO A CHILLY DAY ACROSS THE
REGION. HIGHS HAVE ONLY MANAGED TO REACH INTO THE MID TO UPPER 30S
WITH ONLY A SMALL AREA SEEING SUN NEAR KHBG REACHING THE MID 40S.
CLOUDS ARE EXPECTED TO SLOWLY CLEAR THROUGH THE NIGHT AND WITH WINDS
GOING TO NEAR CALM, THE STAGE WILL BE SET FOR A COLD THURSDAY
MORNING. WIDESPREAD LOW TO MID 20S ARE ON TAP GIVEN GOOD RADIATIONAL
COOLING SETUP AND WITH SNOW PACK JUST TO THE NW FOR THE DELTA REGION.
PLENTIFUL SUN EXPECTED THURSDAY BUT MAX HIGHS ONLY LOOK TO WARM INTO
THE MID 40S TO LOW 50S.

LARGE SCALE TRANSITIONS WILL TAKE PLACE LATE THURSDAY INTO FRIDAY
MORNING ACROSS THE SRN 2/3RDS OF THE CONUS. SFC HIGH WILL SHIFT EAST
OF THE REGION AS A H5 S/WV TROUGH GAINS AMPLITUDE ACROSS THE
MID/UPPER MS VALLEY. THIS WILL AID IN SFC LOW DEVELOPMENT ACROSS TX
AND VEER LOW-LVL WINDS FROM THE EAST TO THE SOUTH THURSDAY INTO
FRIDAY. MODEST MOISTURE TRANSPORT AND ISENTROPIC LIFT WILL BEGIN
FRIDAY MORNING TO BEGIN THE TOP-DOWN MOISTURIZING PROCESS AS A WARM
FRONT MOVES NORTH IN TO SOUTHERN AND THEN CENTRAL LA/MS. RAIN
SHOWERS LOOK TO STREAM ACROSS NE LA/W AND NW MS FRIDAY MORNING AND
OVERSPREAD THE REGION THROUGH THE DAY AND ENHANCED LIFT OCCURS AHEAD
OF THE H5 S/WV. INSTABILITY WILL BE MINIMAL AS NOT TO SUPPORT THUNDER
WITH ONLY MID-UPPER 50 DEWPOINT RETURNS AT MAX DURING FRIDAY
AFTN/EVE. RAINS WILL PUSH EAST ALONG AND AHEAD OF THE THE COLD
FRONTAL PASSAGE LATE FRIDAY INTO EARLY SATURDAY MORNING. EXPECT
CLEARING BEHIND THE FRONT MID-DAY SATURDAY BUT TEMPS SHOULD ONLY
REACH INTO THE UPPER 40S TO NEAR 50 THAT AFTN.

FOR FORECAST ELEMENTS...HOURLY TEMPS WERE MASSAGED EARLY FRIDAY
MORNING TO ACCOUNT FOR WARM FRONT INTRUSION FROM THE SOUTH. TEMPS
SHOULD WARM EARLY FRIDAY MORNING PRIOR TO SUNRISE ACROSS SW MS/NE LA
BUT ADVERTISED MIN LOWS WILL BE REACHED BEFORE HAND NEAR MIDNIGHT.
/ALLEN/

&&

.AVIATION...WIDESPREAD MVFR CEILINGS CONTINUE TO PREVAIL OVER THE
AREA THIS AFTERNOON...BUT THE LOW CLOUDS SHOULD BEGIN TO THIN 21-23Z
AS DRIER AIR MOVES IN. THE DEEP LOW PRESSURE OVER CENTRAL TENNESSEE
IS KEEPING THE WINDS GUSTY OUT OF THE NORTHWEST BUT THEY ARE
BEGINNING TO WEAKEN...BUT WILL STILL REMAIN BREEZY OUT OF THE
NORTHWEST THROUGH THE EVENING HOURS. VFR CONDITIONS AND LIGHT
NORTHERLY WINDS WILL PREVAIL LATE TONIGHT THROUGH THURSDAY. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       25  49  35  59 /   0   0  12  95
MERIDIAN      25  50  32  60 /   0   0  10  84
VICKSBURG     25  47  40  59 /   0   0  21  97
HATTIESBURG   28  52  35  62 /   0   0  10  73
NATCHEZ       26  52  44  63 /   0   0  20  93
GREENVILLE    24  42  34  50 /   0   0  27  99
GREENWOOD     23  45  34  53 /   0   0  14  98

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN/15
Hazardous weather outlook, Dec 26, 2:30 PM CST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CST WED DEC 26 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
272030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
230 PM CST WED DEC 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

15

In the hours before

Local storm report, Dec 26, 1:36 PM CST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
136 PM CST WED DEC 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     8 SSW JONESVILLE        31.52N 91.88W
12/25/2012                   CATAHOULA          LA   EMERGENCY MNGR

            OFF OF DELTA GIN RD. ONE MOBILE HOME DESTROYED WITH
            SEVERAL ROOFS RIPPED OFF OF BUILDINGS. STORAGE SHEDS
            BLOWN AWAY AND DAMAGE TO DOORS OF A WAREHOUSE. TREES AND
            POWER LINES DOWN.

&&

BYRD
Local storm report, Dec 26, 2:08 PM CST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
208 PM CST WED DEC 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     PORT GIBSON             31.96N 90.98W
12/25/2012                   CLAIBORNE          MS   EMERGENCY MNGR

            LARGE TREE DOWN OVER ROAD AND SEVERAL LIMBS DOWN IN PORT
            GIPSON.

0230 PM     TSTM WND DMG     ROXIE                   31.51N 91.07W
12/25/2012                   FRANKLIN           MS   EMERGENCY MNGR

            FEW TREES DOWN AROUND ROXIE.

&&

BYRD
Local storm report, Dec 26, 2:09 PM CST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
209 PM CST WED DEC 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     PORT GIBSON             31.96N 90.98W
12/25/2012                   CLAIBORNE          MS   EMERGENCY MNGR

            LARGE TREE DOWN OVER ROAD AND SEVERAL LIMBS DOWN IN PORT
            GIBSON.

&&

DCOX
Local storm report, Dec 26, 5:36 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CST WED DEC 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     3 S CHURCH HILL         31.68N 91.24W
12/25/2012                   JEFFERSON          MS   LAW ENFORCEMENT

            REPORTS OF A FEW TREES DOWN ON HIGHWAY 553.

&&

DCOX
Local storm report, Dec 26, 5:48 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CST WED DEC 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          8 WSW MONTICELLO        31.51N 90.24W
12/25/2012  F2               LAWRENCE           MS   NWS STORM SURVEY

            *** 7 INJ *** NWS STORM SURVEY FOUND AN EF2 TORNADO WITH
            MAXIMUM WINDS OF 120MPH...PATH LENGTH OF 9.2 MILES AND
            MAXIMUM WIDTH OF 0.25 MILES. A TOTAL OF 7 INJURIES
            OCCURRED. A CARPORT AWNING WAS REMOVED FROM A HOME. THE
            TORNADO LOFTED AND DESTROYED SEVERAL MOBILE HOMES AND
            TRAILERS AROUND HIGWHAY 84. SUBSTANTIAL ROOF DAMAGE
            OCCURRED TO A BUSINESS AND TWO WALLS WERE BLOWN OUT. A
            ROOF WAS BLOWN OFF OF AN ABANDONED GAS STATION.

&&

DCOX
Local storm report, Dec 26, 6:37 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
637 PM CST WED DEC 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     3 E BARLOW              31.83N 90.61W
12/25/2012                   COPIAH             MS   EMERGENCY MNGR

            REPORTS OF TREE DOWN ON BARLOW ROAD AND AWNING RIPPED OFF
            HOME ON HIGHWAY 28.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 6:55 PM CSTRiver Flood WarningJANHinds, Warren5 days

Nearby

River Flood Warnings in Mississippi, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.